# SDR UPS08652292

- Difficulty date: May 17, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR EMERGENCY EXIT LIGHT HOLDING BRACKET NEEDS RE-SECURED.  RE-SECURED LIGHT ASSY USING STANDARD MX PRACTICES, CHAP 20.
